Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
evan

CLINDAMYCIN

After I use clindamycin the oil production goes up within the next few hours and my face gets really shiny but when I wash it off it seems to be fine. Should I stop clindamycin?

Share this post


Link to post
Share on other sites

hey,

my face also used to get shiny with clindamycin. I was using the dabber thing, and i felt it did nothing but burn my face like a bitch every time i put it on. If i were you i would get my doctor prescribed me: it was like 5% benzol peroxide, and 1% clindamycin in ONE bottle. It was a gel.

However..it didnt work too well. I felt that BP did nothing for me, thats why my Derm put me on ACCCCCUTANE!! biggrin.gif

maybe it will work for you, but dont use the dabber, cause its wack.

Share this post


Link to post
Share on other sites

Ya I also had a dabber and all it did was make my face sting and burn like you said so he put me on 2%clinda in cetaphil cl. It seems alright but all it's doing is making my face all shiny and oily within the next hour or so.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×